Suprecur nasal spray - cold sore breakout

Hi everyone,

I started taking suprecur (burselin) nasal spray on Saturday and I've broken out in cold sores on my lip. Has anyone heard of this being a side effect? I have had cold sores in the past on the odd occasion but have taken 2 in the space of 2 days, not sure if it's related but any advise greatly appreciated. Thanks!

3 Replies

  • Hi Marie_83. Sorry to hear that you are suffering from cold sores. There is nothing to say that Buserelin can cause them, so perhaps you have been a little run down for them to erupt. Unfortunately, once you have had one, you are susceptible to having them again if you become a bit tired or run down. If they persist you will need to see your GP for his/her advice, as it is something you don’t need if you become pregnant. Good luck with the cycle. Diane

  • Thanks Diane, much appreciated. Can they cause serious problems if you are pregnant?

  • Hi. “Cold sores” are only a problem if you catch the herpes virus for the first time during your pregnancy, when there would be a very high likelyhood of passing it on to your baby. So no worries as you already have had it. Diane

You may also like...